# SDR SWAA2023041216353

- Difficulty date: March 14, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FWD O/B SEAT TRACK HAS CORR ON LWR SURFACE.<[01] RECEIVED PART; NEW TRACK INSTALLED ON TASK CARD TTG8Q001S5FN.;[02] VERIFIED 1.
